Previous |  Up |  Next


Title: Numerical solutions of cascade flows by finite element method [Abstract of thesis] (English)
Author: Felcman, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 198-199
Category: math
MSC: 76N10
idZBL: Zbl 0638.76074
Date available: 2008-06-05T21:32:29Z
Last updated: 2015-03-20
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_24.pdf 389.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo